# SDR SABA9700003

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121PC
- Make and model: Stbros SD360
- Aircraft serial: SH3721
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AGS - FLT 5221 - ON FINAL APPROACH INTO AGS PROPS AT 1700 RPM CAPTAIN BUMPED POWER LEVELS TO MATCH TORQUES.  THE LT PROP RPM DROPPED TO 700 RPM.  THE CAPTAIN SHUT THE LT ENGINE DOWN AND CONTINUED IN TO AGS WERE HE MADE AN UNEVENTFUL LANDING.  HE DID NOT DECLARE AN EMERGENCY.  MECHANICS WERE DISPATCHED TO AGS.  THE AUTOFEATHER MICROSWITCHES WERE FOUND TO BE OUT OF ADJUSTEMENT.  THE AUTOFEATHER MICROSWITCHES WERE ADJUSTED.  THE SYSTEM WAS GROUND RAN AND OPERATIONALLY TESTED GOOD.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
